The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 25, Number 4 (2015), 2134-2167.
Randomized and backward SDE representation for optimal control of non-Markovian SDEs
We study optimal stochastic control problems for non-Markovian stochastic differential equations (SDEs) where the drift, diffusion coefficients and gain functionals are path-dependent, and importantly we do not make any ellipticity assumptions on the SDE. We develop a control randomization approach and prove that the value function can be reformulated under a family of dominated measures on an enlarged filtered probability space. This value function is then characterized by a backward SDE with nonpositive jumps under a single probability measure, which can be viewed as a path-dependent version of the Hamilton–Jacobi–Bellman equation, and an extension to $G$-expectation.
Ann. Appl. Probab., Volume 25, Number 4 (2015), 2134-2167.
Received: November 2013
Revised: April 2014
First available in Project Euclid: 21 May 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]
Secondary: 93E20: Optimal stochastic control
Fuhrman, Marco; Pham, Huyên. Randomized and backward SDE representation for optimal control of non-Markovian SDEs. Ann. Appl. Probab. 25 (2015), no. 4, 2134--2167. doi:10.1214/14-AAP1045. https://projecteuclid.org/euclid.aoap/1432212439